MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 5/4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 5/4 X 10MM; DENTAL IMPLANT
Catalog Number BNPT5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that intaglio of implant in damaged, was not restorable by general dentist.Implant removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).B3: date of event unknown / not provided.D6a: implant date unknown / not provided.D6b: explant date unknown / not provided.
 
Event or Problem Description
It was reported that intaglio of implant in damaged, was not restorable by general dentist.Implant removed.Clinician response to type of damage implant had was that it was hard to specifically say.Both myself and a prosthodontist (dr.----) looked at it.We both found that an encode healing abutment seated just fine/ flush/ engaged the threads, but when the permanent abutment was placed there was rock to it when fully seated (like the deeper threads were damaged or stripped).
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report.B5.Describe event or problem.G3: date received by manufacturer.G6: checked "follow-up." h2: checked follow-up type.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) bnpt5410, (3i t3 with dcd tapered implant 5/4 x 10mm) for evaluation.Visual evaluation was performed, damage to the implant was identified, likely from removal.The drive feature worn however functionally tested with in-house screw and does not thread inside.Dhr review was completed for the subject lot number 2022020818.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022020818 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00053-haz, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The implant internal threads were damaged.An in-house screw did not thread inside the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 5/4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22332878
Report Number0001038806-2025-01502
Device Sequence Number9160391
Product Code DZE
UDI-Device Identifier00844868028369
UDI-Public(01)00844868028369(17)270309(10)2022020818
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBNPT5410
Device Lot Number2022020818
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/08/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic